# SDR SCNA20160319034

- Difficulty date: March 19, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N819SY
- Make and model: Boeing 737-86N
- Aircraft serial: 34254
- Aircraft time: 31,591 hours, 15,399 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

T/E FLAP ASYMETRY LT 2', RT 4'.  FOUND FSEU FAULT CODE 27-52259-T/E FLAP SENSOR LT. REPLACED LT FLAP POSITION TRANSMITTER.  OPS CKS GOOD.
